EconPapers    
Economics at your fingertips  
 

Mathematical Investigations of the Escape from the Malthusian Trap

John Komlos and Marc Artzrouni ()

Munich Reprints in Economics from University of Munich, Department of Economics

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Published in Mathematical Population Studies 4 2(1990): pp. 269-287

Downloads: (external link)
https://epub.ub.uni-muenchen.de/3427/1/2.pdf (application/pdf)

Related works:
Working Paper: Mathematical Investigations of the Escape from the Malthusian Trap Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lmu:muenar:3427

Access Statistics for this paper

More papers in Munich Reprints in Economics from University of Munich, Department of Economics Ludwigstr. 28, 80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Tamilla Benkelberg ().

 
Page updated 2025-03-22
Handle: RePEc:lmu:muenar:3427